RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 227–228 (Mi umn76)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Option hedging in the binomial model with differing interest rates

Ya. Yu. Bart

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm76

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1084–1085

Bibliographic databases:

MSC: 91B28, 60Bxx
Accepted: 01.04.1998

Citation: Ya. Yu. Bart, “Option hedging in the binomial model with differing interest rates”, Uspekhi Mat. Nauk, 53:5(323) (1998), 227–228; Russian Math. Surveys, 53:5 (1998), 1084–1085

Citation in format AMSBIB
\Bibitem{Bar98}
\by Ya.~Yu.~Bart
\paper Option hedging in the binomial model with differing interest rates
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn76}
\crossref{https://doi.org/10.4213/rm76}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691190}
\zmath{https://zbmath.org/?q=an:0933.91009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1084B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1084--1085
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039398410}


Linking options:
  • http://mi.mathnet.ru/eng/umn76
  • https://doi.org/10.4213/rm76
  • http://mi.mathnet.ru/eng/umn/v53/i5/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:101
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019